MathSciNet Relay Station
MathSciNet bibliographic data
MR1262305 (95c:30010) 30C15 (11K55 28D05)
Solomyak, Boris Conjugates of beta-numbers and the zero-free domain for a class of analytic functions. Proc. London Math. Soc. (3) 68 (1994), no. 3, 477–498.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement